4
By LeoCor - / Monday 27 August 2018 20:30 /
Add a comment
You must be logged in to be able to post comments!
Create my account Sign in
Top comments
Comments
By  alienblair  |  2

Same thing happened to my dad, but they didn't catch it as early as you did. 1 month straight in the ICU, had to relearn how to walk and talk, couldn't eat for months afterwards. You got off easy, but I know the pain that causes. FYL. Glad you're getting treated.

By  Tina Harwood  |  5

Sorry your birthday sucked, and I hope you're feeling a little better; at least it wasn't like what happened with my mom. She ended up in the ER on Good Friday 6 years ago with esophageal bleeding, due to long term use of Tylenol with Codeine, which damaged her liver. She's an Army vet, and has a degenerative disc and joint disease, and was taking those meds for pain, but the BA wasn't doing the necessary tests to monitor her liver. She's one of the main reasons Tylenol now comes with the warning about liver damage.

Loading data…